# SDR CALA2023101603069

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 80,019 hours, 34,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD G RSVR LO LVL ON TAXI OUT. WE ARE DISABLED WEST RAMP 3W FOUND LEAK ON THE GREEN PRESSURE LINE REPLACED HYD LINE TO LEFT MAIN LANDING GEAR BRAKE ABOVE THE GEAR RETRACT ACTUATOR, REF GPM 01-13-1-0-13 AND 01-13-020.  NO LEAKES NOTED AFTER GREEN SYSTEM PRESSURIZED AND BRAKES CYCLED.
